Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 29, 2012, 2:35 PM EDT for 5 counties in New York. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 2:35 PM EDT (18:35 UTC)
- Expired
- May 29, 2012, 3:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 80 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 2:45 PM EDT | TSTM WND DMG | Lakemont, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 10:27 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
754
WUUS51 KBGM 291835
SVRBGM
NYC011-097-099-101-123-291930-
/O.NEW.KBGM.SV.W.0022.120529T1835Z-120529T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
235 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CAYUGA COUNTY IN CENTRAL NEW YORK...
NORTHERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
SOUTHERN SENECA COUNTY IN CENTRAL NEW YORK...
EAST CENTRAL STEUBEN COUNTY IN CENTRAL NEW YORK...
EASTERN YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 330 PM EDT.
* AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DUNDEE...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAYWOOD AND LODI STATION BY 242 PM EDT...
LODI BY 244 PM EDT...
TOWNSENDVILLE BY 248 PM EDT...
SEARSBURG BY 250 PM EDT...
INTERLAKEN AND PERRY CITY BY 252 PM EDT...
COVERT BY 256 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4248 7703 4270 7709 4284 7666 4263 7650
4262 7667 4258 7664 4255 7659 4255 7669
4246 7669 4243 7677 4232 7733 4232 7734
TIME...MOT...LOC 1835Z 260DEG 34KT 4253 7692
$$
MSE1 follow-up statement
473
WWUS51 KBGM 291915
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
315 PM EDT TUE MAY 29 2012
NYC011-097-099-101-123-291925-
/O.CAN.KBGM.SV.W.0022.000000T0000Z-120529T1930Z/
YATES NY-SCHUYLER NY-SENECA NY-STEUBEN NY-CAYUGA NY-
315 PM EDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CAYUGA...EAST
CENTRAL STEUBEN...SOUTHERN SENECA...NORTHERN SCHUYLER AND EASTERN
YATES COUNTIES IS CANCELLED...
SEVERE STORMS HAVE WEAKENED AND MOVED EAST OF THE AREA... AND THE
WARNING IS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR CENTRAL
NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4248 7703 4270 7709 4284 7666 4263 7650
4262 7667 4258 7664 4255 7659 4255 7669
4246 7669 4243 7677 4232 7733 4232 7734
TIME...MOT...LOC 1915Z 260DEG 34KT 4259 7641
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:46 PM EDT, 49 minutes earlier.
Area forecast discussion, May 29, 1:46 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 146 PM EDT TUE MAY 29 2012 .SYNOPSIS... A COLD FRONT WILL RUN INTO A VERY WARM AND HUMID UNSTABLE AIR MASS THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL RESULT...SOME OF WHICH COULD BE SEVERE WITH GUSTY WINDS AND HAIL. DRIER AIR WILL FILL IN BEHIND THE COLD FRONT TONIGHT...BUT A SECOND FRONT WILL STILL BRING A SLIGHT CHANCE OF A SHOWER WEDNESDAY. EVEN COOLER TEMPERATURES WILL FOLLOW FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... 115 PM UPDATE... FORECAST TWEAKED FOR LATEST TRENDS AND OBSERVATIONS...BUT OVERALL THINGS ARE EVOLVING PRETTY MUCH AS EXPECTED...WITH SEVERE WEATHER OUTBREAK JUST BEGINNING TO MOVE IN. ALL THAT HAS CHANGED IS THE CERTAINTY /EVEN MORE/. SPC HAS UPGRADED MOST OF OUR AREA TO MODERATE RISK OF SEVERE WEATHER...AND ENTIRE CWA IS NOW UNDER A SEVERE THUNDERSTORM WATCH. MOSTLY UPPER 80S TO LOWER 90S FOR TEMPERATURES...WITH DEWPOINTS OF UPPER 60S...HAS YIELDED A VERY UNSTABLE AIR MASS FOR THE APPROACHING WAVE AND COLD FRONT TO PLAY WITH. STORMS ARE ALREADY WIDESPREAD THROUGHOUT WESTERN PA/NY...THROUGH THE MOHAWK VALLEY. REST OF DISCUSSION BELOW STILL APPLIES. ALSO...1 HOUR FLASH FLOOD GUIDANCE IS MOSTLY AROUND 2 INCHES PLUS...WITH SOME SUB-COUNTY AREAS AS LOW AS 1.5 INCHES. WHILE STORMS IN GENERAL WILL MOVE ALONG AT A GOOD ENOUGH PACE TO PREVENT FLASH FLOODING...WE WILL HAVE TO MONITOR CLOSELY TO SEE IF ANY SPECIFIC LOCATIONS THAT GET MORE THAN ONE STORM...COULD HAVE LOCALIZED FLOOD ISSUES. AT THIS TIME...DOES NOT APPEAR TO ENOUGH OF AN ORGANIZED AREAWIDE THREAT FOR A FLASH FLOOD WATCH...ONLY ISOLATED AT BEST. PREVIOUS DISCUSSION... AFTER SOME EARLY MORNING CONVECTION NEAR THE TUG HILL PLATEAU...FULL HEATING OCCURRING AREAWIDE WITH NEARLY CLOUD FREE SKY. THIS ALONG WITH WEAK CAP EVIDENT IN MODELS /MOST CLEARLY IN RUC/ AND BUF 12Z SOUNDING WILL SERVE TO ENHANCE INSTABILITY FOR REMAINDER OF THE DAY. MESOANALYSIS REVEALS CAPES ALREADY IN EXCESS OF 2000 J/KG IN SOME LOCATIONS...WHILE CAP IS BEGINNING TO WEAKEN AND 500MB HEIGHT FALLS ARE OCCURRING. CONVECTIVE TEMPERATURE IN BUF SOUNDING WAS 87 DEGREES...SYRACUSE AS OF 10 AM WAS ALREADY HITTING IT. SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED INCLUDING SEVERAL OF OUR NORTHWESTERN ZONES...AND WE FIGURE THAT IT IS LIKELY THAT THE REMAINDER OF THE AREA COULD BE PLACED IN A LATER WATCH. FORECAST HAS BEEN UPDATED TO PLACE DETERMINISTIC POPS ON EXPECTED CONVECTIVE EVOLUTION THROUGH TONIGHT. FIRST FEATURE OF NOTE IS A WEAK VORTICITY LOBE THAT IS SET TO PASS THROUGH /AS DEPICTED BY WRF-ARW VORTICITY FIELD AND HRRR QPF FIELD/ 16Z WEST TO 20Z EAST. GIVEN GREAT DIURNAL HEATING TIMING AND WEAKENING CAP...THIS FEATURE ALOFT SHOULD TIP THE SCALE AND RESULT IN AND ORGANIZED CONVECTIVE LINE. GOOD DEEP LAYER SHEAR EXISTS FOR DAMAGING WINDS AS A MAIN THREAT...WITH FAT CAPES BLASTING THROUGH AND BEYOND MINUS-20 CELSIUS LEVEL...SUPPORTIVE OF LARGE HAIL. DIRECTIONAL SHEAR IS PRETTY MUDDLED...BUT COULD BE ENOUGH FOR AT LEAST WEAK MESOCYCLONES FOR ANY DISCRETE CELLS AHEAD OF MAIN LINE...OR INTERSECTIONS OF BOWING SEGMENTS. CONVECTIVE PARAMETERS OVERALL...COMPARED TO OUR DATABASE OF PAST EVENTS...ARE SUPPORTIVE OF AT LEAST BROKEN LINES WITH BOWING SEGMENTS...WITH AT LEAST SPORADIC DAMAGING WIND REPORTS IF NOT MORE ORGANIZED. THIS IS NOT QUITE SO SIMPLE AS A SINGLE CONVECTIVE LINE...HOWEVER. THE ACTUAL SURFACE FRONT LINGERS BEHIND...SET TO ARRIVE 20Z OR SO WEST TO 01Z EAST. SOME MODELS SUGGEST THAT A SECOND LINE COULD DEVELOP ALONG THIS SURFACE CONVERGENCE. MESOSCALE INFLUENCES WILL DICTATE HOW QUICKLY AND HOW WELL THIS SECONDARY LINE WILL ORGANIZE...INCLUDING INFLUENCES IN WAKE OF FIRST LINE /THAT IS...HOW MUCH OF THE INSTABILITY IS USED UP/. POPS HAVE BEEN UPDATED FOR THIS POTENTIAL SECOND BATCH...AND ALSO CLEANED OUT LATER THIS EVENING AS CONVECTIVE ACTIVITY SHOULD QUICKLY END BEHIND THE SURFACE FEATURE TONIGHT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... 4 AM UPDATE... CAA AND DRYING WILL OCCUR THROUGHOUT THE SHORT TERM. WEDNESDAY A WEAK SECONDARY COLD FRONT WILL MOVE THROUGH BUT MOISTURE WILL BE WANING. SOME DIURNAL SHOWERS AND MAYBE A THUNDERSTORM MOSTLY ACROSS THE TERRAIN. WED NGT MOSTLY PRECIP FREE AND COLDER WITH MINS IN THE 50S TO A60. WITH DRYING FOG WILL NOT BE WIDESPREAD. THURSDAY AGAIN COOLER. WEAK FORCING AND NW FLOW COULD CAUSE SOME SHOWERS IN CENTRAL NY BUT ONLY SCHC. THURSDAY NIGHT LOWS IN THE LOW AND MID 40S BEFORE TEMPERATURES MODERATE IN THE LONG TERM. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... XTNDD PD FEATURES A LRG UPR LOW BRINGING UNSETTLED WX TO THE FCST AREA. SFC FNTL BNDRY PASSES LATE FRI OR EARLY SAT USHERING IN COOLER AIR AS THE UPR LOW SETTLES OVER THE ERN GREAT LAKES. AFT A BRIEF PD OF DRY WX DIRECTLY BHD THE FNT...MOISTURE ASSOCIATED WITH THE UPR LOW ROTATES INTO THE FCST AREA AND LINGERS THRU MUCH OF THE PD. DAYTIME TEMPS WILL BE BLO NRML WITH H8 TEMPS TO ARND 8C. LOW BEGINS TO LIFT LATE IN THE PD...BUT WAA MAY GENERATE A FEW SHWRS THRU MON. WITH ONGOING SVR WX...RELIED ON HPC GUID FOR MUCH OF THE XTNDD PD...WITH ONLY A FEW MINOR ADJUSTMENTS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... WIDESPREAD SVR WX XPCTD AHD OF AN APRCHG FNTL BNDRY INVOF ALL TAF SITES. GUSTY WINDS WILL BE THE MAIN THREAT WITH LRG HAIL ALSO PSBL. SLOW IMPRVMT XPCTD THIS EVE WITH THE LACK OF HTG AND AS THE BNDRY PUSHES EWRD. SOME PTCHY MVFR PSBL IN ELM AS THE BNDRY LYR DECPS LATE. VFR XPCTD WED AS MORE STABLE AIR MVES IN .OUTLOOK... WEDNESDAY NIGHT TO THURSDAY NIGHT...MAINLY VFR. FRIDAY THRU SUNDAY...MVFR IN OCCASIONAL SHOWERS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MDP NEAR TERM...MDP SHORT TERM...TAC LONG TERM...DGM AVIATION...DGM
Hazardous weather outlook, May 29, 1:19 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 119 PM EDT TUE MAY 29 2012 NYZ009-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-047- 048-072-301730- NORTHERN ONEIDA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 119 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL CROSS THE AREA DURING THE AFTERNOON AND EVENING. THIS SYSTEM WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS, SOME OF WHICH COULD PRODUCE STRONG DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ015>018-022-023-301730- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER- 119 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL CROSS THE AREA DURING THE AFTERNOON AND EVENING. THIS SYSTEM WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS, SOME OF WHICH COULD PRODUCE STRONG DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 29, 1:56 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 3 E CORNING 42.15N 77.00W
05/29/2012 M1.00 INCH STEUBEN NY PUBLIC
&&
EMGLocal storm report, May 29, 2:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL FORESTPORT 43.45N 75.22W
05/29/2012 M1.25 INCH ONEIDA NY PUBLIC
&&
EMGLocal storm report, May 29, 2:16 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
216 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL 2 S WATERLOO 42.88N 76.86W
05/29/2012 M1.25 INCH SENECA NY PUBLIC
&&
EMGLocal storm report, May 29, 2:24 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
224 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 4 S BOONVILLE 43.42N 75.33W
05/29/2012 M1.50 INCH ONEIDA NY PUBLIC
MOST OF THE HAIL WAS 1 INCH DIAMETER
&&
BLLLocal storm report, May 29, 2:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST MEMPHIS 43.08N 76.38W
05/29/2012 E60 MPH ONONDAGA NY TRAINED SPOTTER
&&
BLLLocal storm report, May 29, 2:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
227 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL SYRACUSE 43.04N 76.14W
05/29/2012 M1.00 INCH ONONDAGA NY TRAINED SPOTTER
&&
BLLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:50 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 10 min |
| May 29, 7:08 AM EDT | Special Weather Statement | BGM | Oneida | 22 min |
| May 29, 12:41 PM EDT | Severe Thunderstorm Warning | BGM | Steuben, Yates | 64 min |
| May 29, 12:52 PM EDT | Special Weather Statement | BGM | Steuben | 23 min |
| May 29, 1:14 PM EDT | Severe Thunderstorm Warning | BGM | Oneida, Onondaga | 61 min |
| May 29, 1:21 PM EDT | Special Weather Statement | BGM | Chemung | 24 min |
| May 29, 1:23 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 67 min |
| May 29, 1:23 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 67 min |
| May 29, 1:43 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 47 min |
| May 29, 1:51 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 35 min |
| May 29, 2:05 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Onondaga | 55 min |
| May 29, 2:05 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Cortland, Schuyler, Tioga, Tompkins | 55 min |
| May 29, 2:09 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Onondaga | 66 min |
| May 29, 2:13 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Seneca | 62 min |
| May 29, 2:27 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Cortland, Schuyler, Tioga, Tompkins | 63 min |
| May 29, 3:02 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 58 min |
| May 29, 3:12 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 63 min |
| May 29, 3:27 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 63 min |
| May 29, 3:30 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 60 min |
| May 29, 3:32 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 58 min |
| May 29, 4:03 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 57 min |
| May 29, 4:17 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 58 min |
| May 29, 4:48 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 57 min |
| May 29, 5:29 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 31 min |
| May 29, 5:45 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.